MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546610
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyscope ds ii device was used during an ercp (endoscopic retrograde cholangiopancreatography) procedure in the bile duct on (b)(6) 2026, for the treatment of bile duct stones.During the procedure, after successfully crushing one stone, the spyscope was temporarily removed from the endoscope working channel in order to sweep the bile duct.The plan was then to reinsert the spyscope through the endoscope into the bile duct to crush an additional stone.However, it was observed that the spyscope no longer produced an image on the monitor, as visualization was lost at some point during the procedure.By manipulating the spyscope, both image and light were briefly restored; however, the image remained intermittent and distorted.As a result, the procedure was canceled, and the patient will be rescheduled for a repeat procedure.No patient complications were reported as a result of this event.

Brand Name
SPYSCOPE? DS II
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25224971
Report Number3005099803-2026-01977
Device Sequence Number9810763
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)270829(10)40370529
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040370529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/25/2026
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown